hi after a month on prozac and xanax i might be a bit bettter but having some isssues with dierehha and shakiness in hands and legs,,,so im going to 30 mg for 2 daays till i see my dr.....has anyone hd better results on 30 mg thna 40 mg
I took Prozac at 30 mg and it did cause me to shake a little bit as I went off of it. I ended up switching to Cymbalta at 30 mg and increased to 60 mg. Although Cymbalta is more expensive, it seemed to work better than the Prozac did. I did not experience any side affects as I took Prozac regularly, but going on it and getting off of it caused some shakiness and illness. Best of luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.